CSpace

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Liouville-Type Theorems for Fractional and Higher-Order Henon-Hardy Type Equations via the Method of Scaling Spheres 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 页码: 70
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:2/0  |  Submit date:2022/06/21
Detecting Magic States via Characteristic Functions 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2022, 卷号: 61, 期号: 2, 页码: 18
Authors:  Dai, Hao;  Fu, Shuangshuang;  Luo, Shunlong
Favorite  |  View/Download:22/0  |  Submit date:2022/04/02
Magic states  Discrete Heisenberg-Weyl group  Characteristic functions  Discrete Wigner functions  Negativity  
Inverse scattering and N-triple-pole soliton and breather solutions of the focusing nonlinear Schrodinger hierarchy with nonzero boundary conditions 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 407, 页码: 18
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:28/0  |  Submit date:2021/10/26
Focusing NLS hierarchy  Inverse scattering  Riemann-Hilbert problem  Nonzero boundary conditions  N-triple-pole solitons and breathers  
A structure-preserving finite element discretization for the time-dependent Nernst-Planck equation 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2021, 页码: 20
Authors:  Zhang, Qianru;  Tu, Bin;  Fang, Qiaojun;  Lu, Benzhuo
Favorite  |  View/Download:23/0  |  Submit date:2021/10/26
Structure-preserving finite element discretization  Nernst-Planck equation  Scharfetter-Gummel approximation  Jordan-Kinderlehrer-Otto scheme  
The structure of entrance laws for time-inhomogeneous Ornstein-Uhlenbeck processes with Levy noise in Hilbert spaces 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2021, 卷号: 24, 期号: 02, 页码: 23
Authors:  Majid, Narges Rezvani;  Roeckner, Michael
Favorite  |  View/Download:26/0  |  Submit date:2021/10/26
Entrance laws  evolution system of measures  Ornstein Uhlenbeck processes  Levy processes  integral representations  
Robust Ellipse Fitting Using Hierarchical Gaussian Mixture Models 期刊论文
IEEE TRANSACTIONS ON IMAGE PROCESSING, 2021, 卷号: 30, 页码: 3828-3843
Authors:  Zhao, Mingyang;  Jia, Xiaohong;  Fan, Lubin;  Liang, Yuan;  Yan, Dong-Ming
Favorite  |  View/Download:35/0  |  Submit date:2021/06/01
Kernel  Robustness  Optimization  Gaussian mixture model  Bandwidth  Two dimensional displays  Transforms  Ellipse fitting  GMM  HGMM  RANSAC  outlier  noise  robust statistic  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:49/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:57/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:49/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
RATIONAL SPECTRAL METHODS FOR PDEs INVOLVING FRACTIONAL LAPLACIAN IN UNBOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 2, 页码: A585-A611
Authors:  Tang, Tao;  Wang, Li-Lian;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:43/0  |  Submit date:2020/09/23
fractional Laplacian  Gegenbauer polynomials  modified rational functions  unbounded domains  Fourier transforms  spectral methods